Hello doc, I’m 16 years old, so I use the purple medicine for acne and acne scars after 2 weeks of use why my black acne scars turn red right away, but if there are pimples on the pimples, then there are also those that peel off with pain that’s it doc?
Good night. Thank you for asking HealthReplies.com.
The drug you use has antibiotic content in the form of clindamycin and a trade-reducing drug in the form of tretinoin. In connection with the use of klinadmisin, it is used as an antibiotic to slow the development of bacterial cultures where the gel preparations are used to treat infections of the skin. Some side effects that can occur are irritations that appear in the form of reddish appearance on the skin area.
While tretinoin has a retinoid acid class that affects the development and growth of skin cells, it is usually used as an acne drug, but use should be careful with a dose of about 0.01 to 0.1% and should be avoided for use in pregnant women because it causes interference with fetal growth, some side effects in the form of
If there are side effects for further treatment, you can consult a dermatologist
Thus information may be useful